Show simple item record

dc.contributor.authorDavies, K. M.en_US
dc.contributor.authorRecker, R. R.en_US
dc.contributor.authorHeaney, R. P.en_US
dc.date.accessioned2016-08-05T19:49:41Z
dc.date.available2016-08-05T19:49:41Z
dc.date.issued2009en_US
dc.identifier.citationDavies, K. M.; Recker, R. R.; Heaney, R. P. (2009). Normal Vertebral Dimensions and Normal Variation in Serial Measurements of Vertebrae. Journal of Bone and Mineral Research, 2009, 4(3):341-349. doi: http://dx.doi.org/10.1002/jbmr.5650040308en_US
dc.identifier.urihttp://hdl.handle.net/10504/91356
dc.titleNormal Vertebral Dimensions and Normal Variation in Serial Measurements of Vertebraeen_US
dc.typeJournal Articleen_US
dc.description.volume4en_US
dc.title.workJournal of Bone and Mineral Researchen_US
dc.description.pages341-349en_US
dc.date.year2009en_US
dc.description.issue3en_US
dc.program.unitSchool of Medicineen_US
dc.program.unitDepartment of Medicineen_US
dc.program.unitEndocrinologyen_US
dc.program.unitOsteoporosisen_US
dc.url.link1http://doi.org/10.1002/jbmr.5650040308en_US
dc.contributor.cuauthorDavies, K. Michaelen_US
dc.contributor.cuauthorRecker, Robert R.en_US
dc.contributor.cuauthorHeaney, Robert P.en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record